Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Spotting with nausea. Miscarriage or implantation bleeding?

Positive home pregnancy test on Friday, March 29, line was very faint, but visible. Lady night, (Wednesday, April 3), spotting, pink to dark red, no pain. HCG levels 25mIU at hospital, nothing on US. Today, dark red spotting, with clots, heavy only when I sit on the toilet. Still no pain, no cramping. Slight nausea. Professional opinion: miscarriage, implantation and I miscalculated my dates (my math from LMP put me at 5 weeks), or something else?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

It is possibly a miscarriage, because:
-Beta HCG levels were 25mIU
-Positive home pregnancy test
-Ultrasound may not detect very early pregnancy.
So, you observe the bleeding.
If the bleeding stops after few days, no need to worry.
Possibly your periods will regularize soon.
For more details you can ask me through:
Take care.

Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor